# SDR 2007UALA05153

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 37,898 hours, 5,699 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLT DIVERTED DUE TO AN ELECTRICAL ODOR IN THE AFT MAIN CABIN AREA.   FOUND MELTED PLASTIC IN R51 OVEN.  REMOVE PLASTIC.   CHECKED ALL RECIRCULATION FANS, OPS CHECKED GOOD. CHECKED AFT GALLEY AREAS, INCLUDING CEILING AREAS, AC DUCTING, AFT CARGO & AFT LAV.   REMOVED CONTROL PANEL & CHECKED FOR BURNED ODOR ON WIRES. NONE NOTED. REMOVED & CHECKED ALL OVENS.  CHECKED POWER-WIRES FOR ODOR, NONE NOTED. RAN APU & ELECTRICALLY LOADED AC WITH A-C POWER.   WITH OVENS IN OPERATION, & RECIRCULATION FANS ON FOR 3 HRS WHILE REINSPECTING AREAS. NO ODOR OF ANY ABNORMALITIES NOTED.
